# SDR SIMA200636004

- Difficulty date: December 24, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 11,177 hours, 9,698 cycles
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 11 INOPERATIVE.  RESECURED LIGHT THERMINALS, IAW AMM 33-50-00. OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
